Zeros of accretive operators. (English) Zbl 0288.47047


47H05 Monotone operators and generalizations
34G99 Differential equations in abstract spaces
47H10 Fixed-point theorems
47J05 Equations involving nonlinear operators (general)
Full Text: DOI EuDML


[1] BROWDER, F.: Nonlinear accretive operators in Banach spaces. Bull. Amer. Math. Soc.73, 470-776 (1967) · Zbl 0159.19905
[2] ?: Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces. Bull. Amer. Math. Soc.73, 867-874 (1967) · Zbl 0176.45301
[3] ?: Nonlinear mappings of nonexpansive and accretive type in Banach spaces. Bull. Amer. Math. Soc.73, 875-882 (1967) · Zbl 0176.45302
[4] GATICA, J.; KIRK, W.: Fixed point theorems for Lipschitzian pseudo-contractive mappings. Proc. Amer. Math. Soc.36, 111-115 (1972) · Zbl 0254.47076
[5] LASOTA, A.; YORKE, J.A.: Bounds for periodic solutions of differential equations in Banach spaces. J. Diff. Eq.10, 83-91 (1971) · Zbl 0261.34035
[6] MARTIN, R.H.: Differential equations on closed subsets of a Banach space. Trans. Amer. Math. Soc.179, 399-414 (1973) · Zbl 0293.34092
[7] PETRYSHYN, W.V.: Projection methods in nonlinear numerical functional analysis. J. Math. Mech.17, 353-372 (1967) · Zbl 0162.20202
[8] REICH, S.: Remarks on fixed points. Atti Accad. Lincei52, 689-697 (1972) · Zbl 0256.47043
[9] VIDOSSICH, G.: How to get zeros of monotone and accretive operators using the theory of ordinary differential equations. Actas Sem. Anal. Func. Sao Paulo (to appear)
[10] -:Non-existence of periodic solutions and applications to zeros of nonlinear operators (preprint)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.